Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are these rashes with black marks on my hip ?

Hello doctor , I have rashes with black marks on my hip & between my thighs . but its not itchy or any other pain. I am a female aged 17.I have this problem for more than 2 years.
Fri, 27 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
  User's Response
hi welcome to health care magic.rashes b'ze of friction between you thigh.or due to perspiration,you should apply hypercal homoeopathic ointment over it,or take sulphar 200 4 to 5 globules at morning.if you are obess try to reduse your weight
Dermatologist Dr. Gaurav Patel's  Response
hi
i think you have friction during walking due to more fat at thigh
apply clotrimazole powder twice a day
keep that area dry.
wear cotton cloths
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have what appears to be a rash. It is about 2-3 in length and only a few millimeters wide. it almost looks like a dashed line. I have 2. One is on my stomach and the other is near my hip. They are raised and red. I also have 2 single bumps on my stomach, also.

doctor1 MD

Hi! I was dancing last night when my Fiancé noticed me scratching. I thought my skin was just irritated from bouncing around. Turns out I have a reash of what looks like petechiae on my upper hip/butt. I m worried about the cause. - we are getting married in 2 weeks! Should I be worried? Or just wait it out and see what happens?

doctor1 MD

Hi there in 28 year old who has just made to the 1/2 marathons mark. However it s been about three weeks and all of a sudden the inside of my right hip hurt and I can t fully pull my leg up. And my left hip when laying down feels as if it s clicking out of place and then I need help getting up? Please help

Recent questions on  Rash

doctor1 MD

My little chihuahua has had bad diarrhea since yesterday...she was up all night and had 1 firm white stool all the other spots were brown very runny stool. The only change I have made this week is adding burts bees ointment to a rash on her belly she had been scratching and bitting at. I googled using the burts bees prior to putting it on her and it said it was safe for dogs. Last year she had the same rash and I used bag balm ointment ..they were out thats why i switched. Will she be ok?

doctor1 MD

I have had severe itching, no rash it feels like millions of tiny bugs crawling all over me and now I ve had diarrhea for the past 2 weeks I can t sleep and I m at my witts end I have no insurance and not working at this time, please, what can this be??

doctor1 MD

my 4 year old had a fever for two days. After the fever went down a rash appeared . then the fever returned 5 days later and the rash is still there. I took him to the dr. and he said the might have a stomach virus. He still has a fever now . I am so worried

doctor1 MD

My husband check him- self out of hospital yesterday, ater being there from Tuesday morning 2am to Thursday 1pm. They told him he has Terminal Ileitis , he had a bad case of vomoting, diarrhea and hives all over his body which is causing him to itch perfusly, his blood count is high with white blood cells. They took lots of blood and stool samples, which we know is cause by bacteria from some type of germs. They keep changing his antibiotics 3 times from Prednisone, Flagel he broke back out again rash, chest-pain and swelling in his throat, then to Augmenta. Not knowing what is causing this. Please help me because we have no insurance and he is very frustrated and agree in feeling like a Ginny-Pig when he was in the hospital being poke at continuously. My uestion to you Doc? How can I help him with out going to another hospital. Yours Sincerely, Sunita Mohammed

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

hi iam having skin rashes in leg and hands. its chronic problem